# SDR EIAA9561

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474EV
- Make and model: Boeing 747121
- Aircraft serial: 19637
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Press Relief
- Condition: Open
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

EHAM - AFT CARGO DOOR LIGHT CAME ON AFTER TAKEOFF.  AFTER SECOND PACK WAS TURNED ON, UNABLE TO PRESSURIZE.  DOOR ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT AND DEPRESSURIZATION PROCEDURES CHECK COMPLETED, FUEL JETTISONED AND RETURNED TO EHAM.  FOUND AFT CARGO DOOR PRESSURE RELIEF DOORS OPEN, CLOSED RELIEF DOORS.  GROUND PRESSURE CHECK OK.  (M)
